Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Dark brown spotting, early prolonged periods. History of PCOS, hirutism, infertility. Causes for symptoms?

Hello, I have PCOs for 3 years. I haven t have weight issue. No acne . I have hirsutism and irregular periods though.Plus Infertility . Haved 11 cycles last year. This month my period is strange. It started on cycle day 21 which is not normal for me. My periods are always late (between 30-40 days). It started with dark brown spotting. After period, I have spotting (dark brown-sometimes light red). Today cycle day 10 and I have still spotting). What could change in my body? What is your opinion? Thank you
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

There is no cause for worry for isolated episode of menstrual irregularity especially in case of polycystic ovary

get back to me if you need any further assistance.

Take care

Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor